# SDR CA140616005

- Difficulty date: June 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Condition: Loose
- Location: Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL PUMP TRANSFER TUBE BRACKET BOLTS BECOME LOOSE DURING OPERATION OF THE ENGINE AND THE BRACKET DROPS ON THE TUBE CAUSING FRETTING ON THE MAIN FUEL PRESSURE TUBE.   DURING ROUTINE MAINTENANCE, THE FUEL PRESSURE TUBE EXHIBITED HEAVY FRETTING WEAR.  PURPOSELY PUNCTURED THE TUBE USING A PIC AND IT NECESSITATED A VERY LIGHT PRESSURE TO PIERCE THE TUBE WALL. IF THIS TUBE FAILED IN-FLIGHT, IT WOULD HAVE RESULTED IN AN INFLIGHT SHUTDOWN AND ENGINE NACELLE FIRE ENGINE TSN: 15828.4, CSN: 17428  TSO: 11863.8, CSO: 13143  TSHSI: 4312.5, CSHSI: 5047.  THE LAST ROUTINE MAINTENANCE INSPECTION WAS TSN: 13468.2 HRS, 2360.2HRS AGO.
